# SDR FDEA202006251349

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Louver
- Part number: 311N506970
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON ACCESS PANEL 443CR UPPER FWD CORNER HAS CRACK THAT EXTENDS PAST PREVIOUS REPAIR.   REPAIRED NR 2 ENG PYLON PANEL 443CR IAW EA F-5450-T0354629.
